# SDR 9711981157

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N157US
- Make and model: Doug DC-10-40
- Aircraft serial: 46766
- Engine: Pwa JT9D20
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Rising
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON LANDING ROLLOUT WHILE COMING OUT OF REVERSE THRUST, THE NR 3 ENGINE EGT STARTED RISING RAPIDLY.  THE ENGINE WAS SHUT DOWN WITH A MAX EGT OF 650C.  MAINTENANCE CHECKED REVERSER OPERATION PER MM 78-30-00, WITH NO DEFECTS NOTED.  EGT WAS WITHIN LIMITS PER MM 72-00-00, PG 227.  AIRCRAFT WAS RETURNED TO SERVICE.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
